MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941808400
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The 90% stenosed, target lesion was located in the mildly tortuous and moderately calcified right coronary artery.A 4.00 x 8mm synergy xd drug-eluting stent was advanced for treatment.Upon repositioning, the stent was dislodged.The stent was crushed to the side wall of the vessel and the procedure completed successfully with a 3.75x12 nc emerge balloon catheter.There were no patient complications.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 90% stenosed, target lesion was located in the mildly tortuous and moderately calcified right coronary artery.A 4.00 x 8mm synergy xd drug-eluting stent was advanced for treatment.Upon repositioning, the stent was dislodged.The stent was crushed to the side wall of the vessel and the procedure completed successfully with a 3.75x12 nc emerge balloon catheter.There were no patient complications.It was further reported that multiple attempts had been made to position the stent and that the stent was dislodged at the lesion site.Accidental pressure was not applied to the delivery system while positioning and repositioning at the lesion site and no resistance was felt while advancing the device in the guide catheter or over the wire.As per physician opinion, the cause of the reported event was the calcium.
 
Additional Manufacturer Narrative
An angiographic photo was provided by the site.However, due to the poor quality of the image it could not be determined with certainty if the image was showing a dislodged stent.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15229486
Report Number2134265-2022-08520
Device Sequence Number2109297
Product Code NIQ
UDI-Device Identifier08714729981107
UDI-Public08714729981107
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model NumberH7493941808400
Device Lot Number0028174944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown